MAUDE Adverse Event Report: DENTIUMUSA IMPLANTIUM; DENTAL IMPLANT

DENTIUMUSA IMPLANTIUM; DENTAL IMPLANT
Model Number FX4808MLC
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/15/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
See summary memo of evaluation.Also, per email, it was noted that the doctor damaged the interal hex during the operation.
 
Event or Problem Description
The dental implant fx4808mlc was removed on (b)(6) 2019 due to the internal hex being compromised.The patient has no significant medical history.The patient required bone grafting for the surgery.The patient has recovered without complications.

Brand Name
IMPLANTIUM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
DENTIUMUSA
6761 katella ave
cypress CA 90630
MDR Report Key8494035
Report Number3005503242-2019-00048
Device Sequence Number1538273
Product Code DZE
UDI-Device IdentifierD755FX4808MLC0
UDI-PublicD755FX4808MLC0
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K041368
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 04/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/12/2024
Device Model NumberFX4808MLC
Device Catalogue NumberFX4808MLC
Device Lot NumberA07RB009S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/26/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2019
Initial Report FDA Received Date04/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age45 YR